# SDR FDEA202509061634

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N290FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63135
- Aircraft time: 4,302 hours, 2,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 416T16003
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ESCAPE ROPE RETAINER IS DEFORMED.  REMOVED AND REPLACED RETAINER AS PER AMM 25-61-04-8. OK FOR CONTINUE.
